| Model Number |
JAZZY PASSPORT |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer alleges going up her ramp the chair allegedly tipped backwards with the consumer in the chair.Customer is using the unit on a non-ada approved ramp causing the issue.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.